Higher algebraic structures in Hamiltonian Floer theory

Research output: Contribution to JournalArticleAcademicpeer-review


In this paper we show how the rich algebraic formalism of Eliashberg–Givental–Hofer’s symplectic field theory (SFT) can be used to define higher algebraic structures in Hamiltonian Floer theory. Using the SFT of Hamiltonian mapping tori we define a homotopy extension of the well-known Lie bracket and discuss how it can be used to prove the existence of multiple closed Reeb orbits. Furthermore we define the analogue of rational Gromov–Witten theory in the Hamiltonian Floer theory of open symplectic manifolds. More precisely, we introduce a so-called cohomology F-manifold structure in Hamiltonian Floer theory and prove that it generalizes the well-known Frobenius manifold structure in rational Gromov–Witten theory.
Original languageEnglish
Pages (from-to)179-215
Number of pages37
JournalAdvances in Geometry
Issue number2
Early online date11 Sept 2019
Publication statusPublished - Apr 2020


  • Hamiltonian Floer theory
  • Reeb orbit
  • symplectic field theory


Dive into the research topics of 'Higher algebraic structures in Hamiltonian Floer theory'. Together they form a unique fingerprint.

Cite this